# SDR DALA1133633232

- Difficulty date: May 12, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 57,895 hours, 26,061 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT EMERGENCY EXIT DOOR LWR FWD AND AFT HOOK "T" FITTING HAS CORROSION.  REMOVED LOWER SEAL EMERGENCY DOOR LT AFT IAW AMM 52-21-18-401.  REMOVED 2 LATCH IAW SRM 51-42-11.  REMOVED T FITTING LOWER SECTION IAW SRM 51-42-11   FWD FITTING.  REMOVED FITTING LOWER SECTION IAW SRM 51-42-11.  INSTALLED 2 LATCHS FWD AND AFT LOWER SECTION.  INSTALLED 2 NEW T FITTING LOWER SECTION IAW SRM 51-42-11.
